# SDR SWIA200210939

- Difficulty date: June 18, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 22,114 hours, 29,972 cycles
- Engine: Pwa PW118A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF FUEL DISCOVERED LEAKING FROM RIGHT ENGINE.  ENGINE SHUTDOWN AND AIRCRAFT RETURNED TO THE FIELD.  FOUND CRACKED FUEL LINE AT HMU.  REPLACED LINE.  LEAK CHECK GOOD.  REMOVED AND REPLACED HMU FUEL RETURN HOSE IAW EMB POWERPLANT BUILDUP 71-00-00.  OPS CHECK GOOD.
